8 days after lap

Hi all I had my lap 8 days ago, I had a large cyst removed, right tube removed, addedsions removed, I have severe endo which is on my bowel and pelvic wall. Today I feel worse than after my surgery the pain in my lower abdo is extremely painful I'm having shooting pains on both my left and right side, when I go to the loo the pain is even worse, I'm popping pain killers all the time to settle it I'm on two lots of antibiotics. I had my first zoladex on the 16 th of December to. Is this normal to feel this increased pain and discomfort?? Thanks in advance x

13 Replies

  • It sounds like a flare up. The Zoladex takes time to settle and the first few weeks to a month your body fights back causing a flare of symptoms until it finally shuts down. It should get better. I'm due my fifth next week and feel better than I have done for a long time. Hope this helps some. Take care.

  • Thanks Jean I wasn't expecting to have a flare up I thought everything would be better straight away ☹️ how wrong am I. I keep experiencing itchy scalp/head too have you had any negative side affects? Hope your well take care and thanks for your response x

  • Yeah I've found it makes me severely constipated to the point I can't eat or drink anything, I now take Laxido which has been a god send. It also caused severe depression so am now on antidepressants which I had been free of for 8 years . I do find that when my next injection is due my bowels play up and then for the first week after I have a constant headache but other than that I feel good. Just can't wait for my surgery in March and hopefully get some permanent relief.

  • I have read that depression is a common side affect, which concerns me as I have had depression over the years. I hope your surgery goes well in March, I'm due to see my consultant then so we shall see what the next step/plans are x

  • Yeah I was really concerned about it too , when I spoke to my gp about it he told me it wasn't very common and that I should be fine ha! I know that if a side affect of a drug is depression then I will really suffer but hey now that things have settled down its ok. Hope everything goes well for you too. If you need any further advise let me know.

  • Thanks Jean all the best and I appreciate that x

  • I had lap Dec 14th also plus hysterscopy and cysterscopy. They had to remove my right ovary and tube because it was stuck to ureater due to endo plus they removed endo off some legiment. They did not find on my bowel but I have been having extreme pain with bowel movements since surgery and it was a problem before the surgery. They say I have a interstitial cystitis. I had major complication with bleeding they couldn't figure out where it was coming from and get it to stop so the did have to open me all the way up. I ended up with 4 liters of blood transfusion and stayed in hospital til Fri (5days) Do you have a lot of bruising or is it due to my unknown blood problem. I am black blue hip to ribs on both sides plus another one across my stomach. I do need to see a blood dr now because of the bleeding. Hope you feel better soon will be thinking of you as I heal!

  • I have a bit of bruising near my belly button but that's it I'm just in agony and it's my lower abdo that swelled. I was in for two days. Sounds like you had a really bad time I hope your going to improve soon just try to rest. I'm going stir crazy with boredom ☹ I'm just glad I got organised before I went into hospital. Which hospital was you at? Your case sounds like a case that happened while I was in hospital? X

  • Mt Sinai Roosevelt in NY city! Our your bowel movements loose? They have me on stool softener but I am afraid to take pain meds because they are constipating. So I limit that! Which I know isn't good.

  • Oh well not local to me then. Yeah I'm fine with my bowel movements I have made sure I eat a lot of fruit and veg. I'm taking codine regularly to help but it's not helping much. I'm going to see how things go but if it keeps on I will make contact to the ward. I'm still under the ward for another week so if there are any problems I can still contact them. I hope you start to feel better soon. Take the pain relief though if you need it x

  • Yeah I know I should everyone keeps telling me that. I may call dr see if there is one less binding. I have to take iron too which is binding. Thanks😀 I was hoping that's why your pain was worse like mine. My period is suppose to start too. Lucky me! So who know what pain is what

  • Agree it's the zoladex, if it works similarly to prostap, it will increase symptoms for a number of wks then settle down. Also if you've had a lot of work done, you start to come round and really feel it in the second wk post op - take some lactulose or other light laxative to soften your stool and make things easier on your bowel.

    Hope you feel better soon xx

  • Thanks applebird I'm going to take it easy which is easier said than done at this time of year. Hope your well x

You may also like...